# SDR 9511849150

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8908E
- Make and model: Doug DC-9-14
- Aircraft serial: 45749
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF WARNING HORN SOUNDED ON TAKEOFF ROLL AT 1.4 EPR.  ABORTED TAKEOFF AND RETURNED TO GATE.  REPLACED THE HORIZONTAL STABILIZER SWITCH (S1-141) AND FLAP SWITCH (S1-159).  OPERATIONAL CHECK OK AND AIRCRAFT RETURNED TO SERVICE.
